# SDR CALA2013121693697

- Difficulty date: December 12, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 73,155 hours, 13,039 cycles
- Engine: Pwa PW4077
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Ruptured
- Location: Flt Deck Trim Ai
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT DECK & AFT CARGO TEMPS UNCONTROLLABLE IN BOTH AUTO & MANUAL.  FOUND FLT DECK TRIM AIR DUCT RUPTURED.  REPLACED DUCT.  LEAK CHECKED, NO LEAKS NOTED.  ACCOMPLISHED OPS CHECK OF TRIM AIR IAW 21-61-00.  TEMP CONTROL IN FLT DECK NORMAL.
